# SDR IPXA2173751

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 13,068 hours, 8,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, FLOOR PANEL 231QG LOWER SKIN TORN & MISSING AT CORNER.     REPAIRED FLOOR PANEL IAW EO NR A300-5320-42721-B, PARA 6A.
